# SDR NSVA20070046

- Difficulty date: February 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 31,620 hours, 36,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17955
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE MAIN CABIN DOOR AND JUMPSEAT INOPERATIVE.  REMOVED AND REPLACED FWD RT POWER SUPPLY PN ON/OFF 60-1321-1, SN ON 19500  SN OFF 17955.  OPS CHECK GOOD IAW 33-50-10.  OPS CHECK GOOD.
